International Journal of Mathematics Research (IJMR)

 

Volume 4, Number 5 (2012)   

 

CONTENTS

 

Factors Affecting Achievement in Mathematics by Students in Day Secondary Schools in Maara District, Kenya
pp. 479-486
Authors: Dr. George N. Reche, James Muriuki Mbutu Justus Nthia Riungu and Dr. Zachariah Kariuki Mbugua

On Characterizations of Semi-Group Banach Algebra
pp. 487-491
Authors: Saroj Kumar Choudhary and Jawahar Lal Chaudhary

Temperature Distribution in Manifold of Higher Order Dimensions
pp. 493-495
Author: Suyash Narayan Mishra

Some Properties of Intuitionistic Fuzzy Subalgebras and Intuitionistic Fuzzy Closed Ideals in BCHAlgebra
pp. 497-506
Authors: Dr. R. Jayasudha and Dr. P.S. Veerapan

On Topological Contra α g~ -quotient Mappings
pp. 507-515
Authors: M. Lellis Thivagar and Nirmala Rebecca Paul

3-Total Product Cordial Labeling of Some Subdivided Graphs
pp. 517-526
Authors:  R. Ponraj, M. Sivakumar and M. Sundaram

Boundary Value Problem of Second Order Differential Inclusion
pp. 527-533
Author:  D.S. Palimkar

 

Generalized Fractional Mellin-Whittaker Transform
pp. 535-540
Authors: S. Gudadhe and R.V. Kene

 

Fuzzy Shortest Path Problem Based on Intersection Index of w-level Trapezoidal Fuzzy Number
PP. 541-547
Authors: Thangaraj Beaula and V. Vijaya

Critical Path In A Project Network Using A New Representation For Trapezoidal Fuzzy Numbers
pp. 549-557
Authors: Thangaraj Beaula and V. Vijaya

Finite Dimensional 2-Fuzzy Inner Product Space
pp. 559-575
Authors: Thangaraj Beaula and R. Angeline Sarguna Gifta

 

On |A,δ|k Factors of Infinite Series
pp. 577-585
Author: Aradhana Dutt Jauhari

 

Numerical Solution of Ordinary Differential Equation Using Single MATLAB Algorithm
pp. 587-594
Authors: Abhijeet B. Auti and Nisha A. Auti

Two: Step Third Derivative Numerical Method for the Solution of  ý=f(x, y)
pp. 595-604
Authors: Bolarinwa Bolaji, Duromola M. K, Adewoye Raphael, and Oniyelu S.O

 

Numerical Integration by Series Solution
pp. 605-612
Author: Sandeep Maurya

 

Convergence Results of two-step Iteration Scheme for Nonexpansive Mappings
pp. 613-623
Authors: M.R. Yadav and B.P. Tripathi

 

Solutions of higher order rational difference equation for non linear Extended Kalman Filter
pp. 625-634
Authors: Elizabeth S. and Jothilakshmi R.

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact